# SDR QXEA0200887

- Difficulty date: June 13, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 6,693 hours, 9,502 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Part serial: 1752
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 6,693 hours, 9,502 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSC- AFTER TAKEOFF WHEN GEAR WAS SELECTED UP NR 2 HYD PRESSURE AND QUANTITY  DROPPED TO ZERO. NR 2 ENGINE HYDRAULIC PUMP ILLUMINATED. MLG REMAINED RED, WHILE NOSE GEAR RETRACTED. LT MLG DOOR DID NOT OPEN, THE NOSE AND RT GEAR DOOR REMAINED AMBER. NR 2 HYD PUMP OPERATED WITHOUT FLUID FOR 23 TO 25 MINUTES. AIRCRAFT RETURN TO FIELD WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 MLG SEQUENCE VALVE. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
